# SDR DALA14003996717

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO FLOOR SUPPORT HAS CORROSION AT BS 1510, LBL 12 ON UPPER/LOWER SURFACES AREA PREVIOUSLY BLENDED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW ERA 491157-14MA. COMPLIED WITH ERA 332525-14MA, REV B.
